# SDR 02FDEA00093

- Difficulty date: December 18, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 48263
- Aircraft time: 58,064 hours, 19,485 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Frame
- Part number: ARB0642501
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RETRACT CYLINDER SUPPORT FRAME ASSY FAILURE OCCURRED.  REMOVED AND REPLACED STEEL SUPPORT FRAME AND CYLINDER ASSY PER DC10-57-105.
